Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

7 articles for “Asymptotic Behavior”

Set a search alert
Research ArticleOpen accessPhrase in the titleAsymptotic Behavior for Solution of Reaction-Diffusion SystemsM. Yahi, K. SaoudiThe existence, uniqueness, and asymptotic behavior of the solution of a balanced two-component reaction-diffusion system have been investigated. It was shown that a global and unique solution existed and its second component can be estimated using the Lyapunov Functional. It was, also, demonstrated that each component of the solution converged, at infinity, to a constant which can be found in … …Journal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,845 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleAsymptotic Behavior of an Artificial Neural Network Defined on Multipartite Directed GraphN. C. Majee, A. B. RoyProblem statement: Artificial Neural Network (ANN) are simple models to mimic some essential features of the complex central nervous system. ANN models are realistic due to their inherent stochastic nature of neural computation and strong synchronicity. Different ANN models are associated with directed and signed graphs. The present study proceeded by relaxing certain simplifying assumptions in the ANN model. Approach: … …OnLine Journal of Biological Sciences, Vol. 10, Issue 1 · 30 Jun 2010 · 7,476 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleASYMPTOTIC BEHAVIOR OF FINITE-TIME RUIN PROBABILITY IN A BY-CLAIM RISK MODEL WITH CONSTANT INTEREST RATELei WangThis study investigates the ruin probability of a renewal risk model with constant interest rate and by-claim parts. We assume that the claim size and the inter-arrival time satisfy a certain dependent structure with some additional assumptions on their distribution functions. In particular, we study the asymptotic behavior of P(R*δ´ (t, x) >x), which holds uniformly in a finite interval. … …Journal of Mathematics and Statistics, Vol. 10, Issue 3 · 5 Aug 2014 · 6,985 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Asymptotics of Lp Extremal Polynomials on a Complex Curve Plus an Infinite Number of PointsYamina Laskri, Rachid BenzineWe study, for all p>0 and under certain conditions the asymptotic behavior of Lp extremal polynomials with respect to the measure α=β+Y. Where, β denotes a positive Szegö measure on the closed rectifiable Jordan curve E in the complex plane and γ has an infinity of masses in the region exterior to the curve E. …Journal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 5,986 accessesView PDFCite
Research ArticleOpen accessIn the abstractAsymptotic Analysis and Convergence of Recursively Defined SequencesPaul BrackenThe asymptotic properties and limiting behavior of several distinct real sequences are determined. These sequences are defined by means of recurrence relations. Divergent and convergent sequences are discussed. It is shown methods can be found to treat both kinds producing definite knowledge with regard to the sequence. In the case of divergence, a related convergent subsequence can often be found … …Journal of Mathematics and Statistics, Vol. 22, Issue 1 · 1 Oct 2026 · 538 accessesView PDFCite
Research ArticleOpen accessIn the abstractAccessing the Appropriateness of a Spatial Regression Using Generalized (h1h2-)Slepian Random FieldWayan Somayasa, Jamhir Safani, La Ode Ngkoimani, Muhamad Zamrun F.In this study we derived asymptotic goodness-of-fit test (model check) for spatial regression where the critical region as well as the p-value of the tests are approximated based on the distribution of a type of the integral functional of the generalized (h1h2-)-Slepian field and the set-indexed Gaussian white noise. Such random fields are obtained as the limit process of the … …Journal of Mathematics and Statistics, Vol. 13, Issue 2 · 2 May 2017 · 7,362 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordGlobal Behavior of a Higher Order Difference EquationAlaa E. Hamza, R. Khalaf-AllahIn this work we study the asymptotic stability of the nonnegative equilibrium points of the difference equation. We discuss the conditions under which there exist prime period two solutions and semicycles. Finally we investigate the oscillation and the existence of unbounded solutions. …Journal of Mathematics and Statistics, Vol. 3, Issue 1 · 31 Mar 2007 · 7,054 accessesView PDFCite